# SDR SWAA2024121670417

- Difficulty date: November 22, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2540 · Lavatories
- Part: Post
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D; DOOR WILL NOT FULLY CLOSE POSSIBLE CORROSION AT BOTTOM AFT CORNER AT AFT DOOR POST.<[01] REMOVED DOOR POST IAW CMM 25-40-42 REMOVED UPPER FRAME IAW CMM 25-40-42 AND REMOVED TRIM PCS IAW CMM 25-40-42 INSTALLED NEW POST IAW CMM 25-40-42 REINSTALLED ORIGINAL UPPER FRAME IAW CMM 25-40-42 AND INSTALLED TRIM PCS IAW CMM 25-40-42;[02] AUDIT C/W
